# SDR DALA1125579856

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 77,092 hours, 77,054 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1303 L15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR, STA 1303, L15L, SKIN IS CRACKED.  GAINED ACCESS TO SKIN CRACK.  CUT OUT CRACKED SKIN 1"X 1".  HFEC VERIFIED CRACK CONTAINMENT.  FABRICATED 1EA FILLER & 1EA DOUBLER OF 040" 7075-T6 PO NR 1023415.  ALODINED, PRIMED AND INSTALLED DOUBLER & FILLER 44 GRAMS.  PAINTED AREA.  RESTORED ACCESS IAW SRM 51-30 -1, 53-01 FIG 4 SH 4, 53-33-0 FIG  5.  INSTALLED ID TAG IAW DPS 900-5-1 NR 4 P-174, REQUIRED INSP COMPLETED.
